MAUDE Adverse Event Report: SMITH & NEPHEW, INC.; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

SMITH & NEPHEW, INC.; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Model Number 210439
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/06/2019
Type of Reportable Event Malfunction
Event or Problem Description
Surgeon was drilling patients bone in patients right foot when the tip of the drill bit broke off.Both pieces were obtained.Imaging was completed and confirmed there were no pieces of the drill bit left in the patient's wound.

Brand Name
NA
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
SMITH & NEPHEW, INC.
7135 goodlett farms pkwy
cordova TN 38016
MDR Report Key8925813
Report Number8925813
Device Sequence Number16215808
Product Code KTT
UDI-Device Identifier03596010102560
UDI-Public(01)03596010102560
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/06/2019
Report Date (Section F) 08/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number210439
Device Catalogue Number210439
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/23/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA08/06/2019